A Caltech Library Service

Some multilinear forms with large isometry groups

Aschbacher, Michael (1988) Some multilinear forms with large isometry groups. Geometriae Dedicata, 25 (1-3). pp. 417-465. ISSN 0046-5755. doi:10.1007/bf00191936.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Many groups are best described as the group of automorphisms of some natural object. I'm interested in obtaining such descriptions of the finite simple groups, and more generally descriptions of the groups of Lie type over arbitrary fields. The representation of the alternating group of degree n as the group of automorphisms of a set of order n is an excellent example of such a description. The representation of the classical groups as the isometry groups of bilinear or sequilinear forms is another.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access ItemBook Chapter
Additional Information:© 1988 by D. Reidel Publishing Company. Partially supported by the National Science Foundation.
Funding AgencyGrant Number
Issue or Number:1-3
Record Number:CaltechAUTHORS:20200930-113055206
Persistent URL:
Official Citation:Aschbacher, M. Some multilinear forms with large isometry groups. Geom Dedicata 25, 417–465 (1988).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:105683
Deposited By: George Porter
Deposited On:30 Sep 2020 19:56
Last Modified:16 Nov 2021 18:45

Repository Staff Only: item control page